Advanced search
Add to list

Superconvergent deferred correction methods or first order systems of nonlinear two-point boundary value problems.

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Van Daele, Marnix, and JR CASH. “Superconvergent Deferred Correction Methods or First Order Systems of Nonlinear Two-point Boundary Value Problems.” SIAM JOURNAL ON SCIENTIFIC COMPUTING 22.5 (2001): 1697–1716. Print.
APA
Van Daele, Marnix, & CASH, J. (2001). Superconvergent deferred correction methods or first order systems of nonlinear two-point boundary value problems. SIAM JOURNAL ON SCIENTIFIC COMPUTING, 22(5), 1697–1716.
Chicago author-date
Van Daele, Marnix, and JR CASH. 2001. “Superconvergent Deferred Correction Methods or First Order Systems of Nonlinear Two-point Boundary Value Problems.” Siam Journal on Scientific Computing 22 (5): 1697–1716.
Chicago author-date (all authors)
Van Daele, Marnix, and JR CASH. 2001. “Superconvergent Deferred Correction Methods or First Order Systems of Nonlinear Two-point Boundary Value Problems.” Siam Journal on Scientific Computing 22 (5): 1697–1716.
Vancouver
1.
Van Daele M, CASH J. Superconvergent deferred correction methods or first order systems of nonlinear two-point boundary value problems. SIAM JOURNAL ON SCIENTIFIC COMPUTING. 2001;22(5):1697–716.
IEEE
[1]
M. Van Daele and J. CASH, “Superconvergent deferred correction methods or first order systems of nonlinear two-point boundary value problems.,” SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 22, no. 5, pp. 1697–1716, 2001.
@article{168357,
  author       = {{Van Daele, Marnix and CASH, JR}},
  issn         = {{1064-8275}},
  journal      = {{SIAM JOURNAL ON SCIENTIFIC COMPUTING}},
  language     = {{eng}},
  number       = {{5}},
  pages        = {{1697--1716}},
  title        = {{Superconvergent deferred correction methods or first order systems of nonlinear two-point boundary value problems.}},
  volume       = {{22}},
  year         = {{2001}},
}

Web of Science
Times cited: